New lower bounds for the number of ( leq k)-edges and the rectilinear crossing number of kn

Oswin Aichholzer, Jesús García, D. Orden, P.A. Ramos

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

Originalspracheenglisch
Seiten (von - bis)1-14
FachzeitschriftDiscrete & computational geometry
Jahrgang38
PublikationsstatusVeröffentlicht - 2007

Treatment code (Nähere Zuordnung)

  • Theoretical

Dies zitieren

New lower bounds for the number of ( leq k)-edges and the rectilinear crossing number of kn. / Aichholzer, Oswin; García, Jesús; Orden, D.; Ramos, P.A.

in: Discrete & computational geometry, Jahrgang 38, 2007, S. 1-14.

Publikation: Beitrag in einer FachzeitschriftArtikelForschungBegutachtung

@article{08948cfced194b6a9ecaf25d2470d90d,
title = "New lower bounds for the number of ( leq k)-edges and the rectilinear crossing number of kn",
author = "Oswin Aichholzer and Jes{\'u}s Garc{\'i}a and D. Orden and P.A. Ramos",
year = "2007",
language = "English",
volume = "38",
pages = "1--14",
journal = "Discrete & computational geometry",
issn = "0179-5376",
publisher = "Springer",

}

TY - JOUR

T1 - New lower bounds for the number of ( leq k)-edges and the rectilinear crossing number of kn

AU - Aichholzer, Oswin

AU - García, Jesús

AU - Orden, D.

AU - Ramos, P.A.

PY - 2007

Y1 - 2007

M3 - Article

VL - 38

SP - 1

EP - 14

JO - Discrete & computational geometry

JF - Discrete & computational geometry

SN - 0179-5376

ER -